# SDR SWAA2015040838293

- Difficulty date: March 25, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N612SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27930
- Aircraft time: 62,246 hours, 50,083 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Part number: 6549509
- Condition: Cracked
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 FLAP FAIRING TAIL CONE CRACKED FROM TWO HOLES TO THE FWD EDGE.  REPAIRED FAIRING IAW SRM.
